# SDR CA010508009

- Difficulty date: April 24, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 6,364 hours
- Engine: Lyc O235L2C
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Bracket
- Part number: E0109
- Condition: Loose
- Location: Elt
- Part time: 401 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MOUNTING BRACKET FOR PORTABLE ANTENNA HAS LOOSE FIT AND ALLOWS ANTENNA TO FALL OUT. MS 28775-009 O-RING USED TO RETAIN ANTENNA.
